# SDR AT9900561

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK AT TIMCO LAKE CITY FL, FOUND RT WING LOWER LEADING EDGE PANEL CORRODED.  REMOVED CORROSION.  FABRICATED DOUBLERS, TREATED, PRIMED AND INSTALLED IAW SRM 57-01 FIG3, 51-10-03, 51-20-0, 51-30-2.
